National Changhua University of Education Institutional Repository : Item 987654321/8929
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 16836204      在线人数 : 133
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/8929

题名: Well-posedness in the Generalized Sense for Variational Inclusion and Disclusion Problems and Well Posedness for Optimization Problems with Constraint
作者: Lin Lai-Jiu;Chih-Sheng Chuang
贡献者: 數學系
关键词: Well-posedness;Well-posedness in the generalized sense;Variational inclusion problems;Variational disclusion problems;Optimization problems
日期: 2009-05
上传时间: 2011-05-10T06:50:49Z
出版者: Elsevier Science
摘要: In this paper, we study the well-posedness in the generalized sense for variational inclusion
problems and variational disclusion problems, the well-posedness for optimization
problems with variational inclusion problems, variational disclusion problems and scalar
equilibrium problems as constraint.
關聯: Nonlinear Analysis: Theory, Methods & Applications, 70(10):3609-3617
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
index.html0KbHTML603检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈